A 28-year-old female asked:
can prolonged use of benzaclin (clindamycin and benzoyl peroxide) gel cause stomach problems?
1 doctor answer • 1 doctor weighed in
Infectious Disease 56 years experience
Clindamycin: This antibiotic has the potential, even when used topically, to initiate clostridium difficile colitis. Do not know what you mean by "stomach problems" but if you are having diarrhea, stop this immediately and see a doctor.
Last updated Feb 12, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.